Jump to content

The depression is getting out of control


Recommended Posts

This last week the depression has gone crazy. It's ruined my relationship with my boyfriend. I can't even get myself out of bed today. I'm seriously starting to wonder again if i even did the right thing by going off K. The K gave me horrible painful symptoms, but at least while I was on it I was very functional and not depressed.  :'(
Link to comment
Share on other sites

Hi Holly,

 

Benzo depression is horrible, I've never felt so dark and scary as I did when it happened to me.  It gave me a peek into what those who chronically suffer from it must feel, so I understand your pain right now.  What you have to consider though, is that your depression is being caused by a chemical, it's not your life, it's not you, its the drug.  Certainly your relationship ending is playing into it, but the chemical is not allowing you to see hope. 

 

I know you only want to lie in bed, but you must get active, find ways of distracting yourself, even if they don't work, at least the time will pass faster and the passage of it is what you need the most.  Going back to the drug will only postpone the inevitable and you'll have to do this again, now is the time to find your freedom from this drug.

Link to comment
Share on other sites

Holly Hello ...

I just wanted to come and say ...Im so sorry your feeling this Depression!!!

Its such a hard sxs to handle and can definitly be scary!

You just hand there and know if this is a w/d depression brought on by stopping the K.

It just takes alittle time for your chemistry to work its self out again!

Try and stay real possitive and be real gentle to You ok...

 

Im sorry this is hitting your relationship thats so hard! It did my marriage as well but if you maybe just keep talking and telling him how your feeling he may understand a bit better! I isolated myself and its had real bad effects on mine no good!

Ill be praying for you and for this depression to lift !

Hold on Holly!

:) ~ Jenny

Link to comment
Share on other sites

I know the dark times are the worst, I think it's one of the worst symptoms of wd, but know it's temporary. I had a few weak points where I thought I would need to just go back to the drug too but I'm glad I soldiered through and didn't cave to that drug again. This will pass Holly, hang on you'll be fine, just hang on.  :therethere:
Link to comment
Share on other sites

Holly,

 

I also had the deep depression that I have never experienced when I came off of Clonazepam (generic Klonopin) back at the end of March.  It was awfult the first few weeks off.  I am almost 14 weeks out now and things have gotten so much better.  I'm not 100%, but I am functional and enjoying life again.  3 weeks is a big accomplishment and I know that this will pass for you.  You just have to stay strong.  You can do it!

Link to comment
Share on other sites

For me depression was the one symptom that really defined benzo WD as being a living hell.

 

You are doing the right thing getting off the drug. I was in your shoes just a few short months ago. I could barely pull myself out of bed let alone function like a normal human being. Just a few months prior to that I wasn't feeling good but at least while I was on the drug I could lead some semblance of a normal life.

 

Not sure how far off you are but the worst of it for me was when I was about 2-3 months off. Now I just passed 5.5 months and the difference is huuuuuge. The depression is all but completely gone. It slowly began to lift after it peaked and things slowly got better until month 5 when it sputtered and finally died. I can't say for sure whether or not it will come back but the more I healed the more I could see that it was merely a sign of healing and will eventually go away.

 

You will get better soon, I promise.

Link to comment
Share on other sites

I'm afraid that w/d is doing the same to my relationship. I feel there is distance growing and it scares me that I will lose her...but I also know that living my life with this drug in my system; I can't do it anymore. Every morning, I felt like I was a zombie. I began to notice that life had lost it's lustre. The things I enjoyed never looked the same and it really seemed like I was living life within this haze...a neverending fog that concealed and shrouded everything that I truly found joy in. I stopped doing everything once clonazepam gained its hold on my senses and my mind. I became blinded to everything. I've lost a lot of things to these drugs...I just don't feel it's worth losing the last remnant of my true self. I want to be free and not live life with a loose bandage that barely covers the fear and pain that has followed me all my life. I want to be whole again.

 

The depression is unlike anything I have ever felt before. It is deep and dark; whereupon I feel like I am swimming in a pool of quicksand. It will swallow me up whole, should I ever succumb. Sometimes I can barely get up but when I can...I get out and do whatever I can to distract myself. I go to our local bookstore everyday and have a mango frap at Starbucks(it hasn't revved up my symptoms). I would rather look like the fool...I would rather people talk...than end up sinking further into depression. Or I get on a bike and ride like my life depended on it...because sometimes it does.

 

I believe that you did the right thing Hollyms...be strong...fight hard, and hopefully you will live life whole and happy.

Link to comment
Share on other sites

Everyone, thank you so much for you kind replies, I really appreciate it.

 

I took a small amount of Holy Basil, St. John's Wort, and homeopathic Natrum Muriaticum and that helped A LOT. I managed to get myself out of bed and into the shower eventually, and was able to get some cooking done. I wish I did not have to resort to any kind of supplement to "fix" me but it is the only thing that works, I don't know any other way. I really really need help for that issue though  :-\

 

 

 

Link to comment
Share on other sites

Hang in there Hollyms,

 

It will get better just keep fighting through the storms the sun will soon shine. We are all here for you :thumbsup:

 

 

Blessed78

Link to comment
Share on other sites

Hi Holly, so sorry you are having a bad time with the depression. If it helps I had it bad for a week (not long by some others standards) but an eternity for me...  I could feel on days when it suddenly would vanish... I knew it was the WD, and I am sure its the same for you... 

 

praying for ya!

Link to comment
Share on other sites

Hey Holly...hope you are continuing to feel a bit better...glad you were able to get some relief from the depression.  I've started to experience more of that now and I know it's tough. 

 

ALL the best to you and here's to your days getting bigger and brighter.  :)

 

Schatje

Link to comment
Share on other sites

Everyone, I am feeling much better the past few days, and I'm so glad. Thank you again for all your kind words and encouragement  :therethere:
Link to comment
Share on other sites

×
×
  • Create New...